MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 468 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

ALLERGAN (COSTA RICA) Style 468 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 468-230
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continued: e.1 zip code: (b)(6).Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported "deflated implant".This record is for the right side.Device remains implanted.
 
Event or Problem Description
Healthcare professional reported "deflated implant".Later healthcare professional reported "ruptured implant".This record is for the right side.Device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: b.5., d.1., d.2a., d.2b., d.4., d.6a., d.6b., h.4., h.6.

Brand Name
Style 468 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25795761
Report Number9617229-2026-13191
Device Sequence Number18405662
Product Code FWM
UDI-Device Identifier10888628001091
UDI-Public(01)10888628001091(17)140306
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2014
Device Catalogue Number468-230
Device Lot Number1827935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date08/05/2026
Date Device Manufactured04/14/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown